# SDR WX0A2025123132691

- Difficulty date: December 30, 2025
- Submitted: December 31, 2025
- Operation: Air carrier
- Aircraft: N190NV
- Make and model: Airbus A320-214
- Aircraft serial: 6669
- Aircraft time: 23,218 hours, 9,066 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3031863001
- Part serial: MX795854
- Condition: Faulted
- Location: Nr 2 Hyd Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) (EMERGENCY DECLARED) AT CRUISE FL350 RECEIVED ECAM HYD Y RSVR LO LVL / REF TSM 29-13-00-810-801-A AND 29-00-00-280-006-A , FOUND HYD PRESS HOSE FROM ENG 2 HYD PUMP CHAFFED AND LEAKING  . R & R NR 2 ENG HYD PRESS HOSE TUBE ASSY PER AMM 29-13-49-000-002-A AND 29-13-49-400-002-A . DUE TO PUMP CAVITATION IN FLIGHT, R & R NR 2 ENG HYD DRIVEN PUMP IAW AMM 29-13-51-000-004-A AND 29-13-51-400-004-A . SERVICED YELLOW RESERVIOR IAW 12-12-29-611-001 TO WITHIN LIMITS . PERFORMED TEST OF YELLOW HYD SYSTEM IAW 29-13-00-710-002-A , PERFORMED ENG 2 IDLE RUN IAW 71-00-00-710-003-B , NO LEAKAGE NOTED . OPS CHECKED GOOD , MSG NOT PRESENT . ACFT OK FOR SERVICE.
